RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 4, Pages 628–632 (Mi mz1324)  

Brief Communications

An elliptic periodic problem with degeneracy in $L_p$

V. P. Glushko, N. A. Yartseva

Voronezh State University

DOI: https://doi.org/10.4213/mzm1324

Full text: PDF file (223 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:4, 552–556

Bibliographic databases:

Received: 15.01.1998

Citation: V. P. Glushko, N. A. Yartseva, “An elliptic periodic problem with degeneracy in $L_p$”, Mat. Zametki, 63:4 (1998), 628–632; Math. Notes, 63:4 (1998), 552–556

Citation in format AMSBIB
\Bibitem{GluYar98}
\by V.~P.~Glushko, N.~A.~Yartseva
\paper An elliptic periodic problem with degeneracy in $L_p$
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 4
\pages 628--632
\mathnet{http://mi.mathnet.ru/mz1324}
\crossref{https://doi.org/10.4213/mzm1324}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680982}
\zmath{https://zbmath.org/?q=an:0916.35029}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 4
\pages 552--556
\crossref{https://doi.org/10.1007/BF02311260}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075783100039}


Linking options:
  • http://mi.mathnet.ru/eng/mz1324
  • https://doi.org/10.4213/mzm1324
  • http://mi.mathnet.ru/eng/mz/v63/i4/p628

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:178
    Full text:92
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020